# SDR DALA12004036307

- Difficulty date: July 23, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 95,992 hours, 11,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 505
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MAIN DECK CABIN ZONE B, RIGHT FLOOR AREA AT STATION 505 RIGHT, RBL 66.00 INTERCOSTAL ATTACHED UPPER ANGLE CRACKED.  MAINTENANCE FABRICATED AND REPLACED UPPER ANGLE AS PER B747-400 SRM 51-40-02.
